# SDR UPS99230327

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FIRST AID KIT MISSING.  REPLACED FIRST AID KIT.
